MathSciNet Relay Station
MathSciNet bibliographic data
MR1135747 (92m:68120) 68U05 (52B55 68P05 68Q25)
Overmars, Mark H.; Yap, Chee-Keng New upper bounds in Klee's measure problem. SIAM J. Comput. 20 (1991), no. 6, 1034–1045.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement